Poches de tourbillon singulières dans un fluide faiblement visqueux

Taoufik Hmidi

Research output: Contribution to journalArticlepeer-review

Abstract

In this paper, we study the singular vortex patches in the two-dimensional incompressible Navier-Stokes equations. We show, in particular, that if the initial vortex patch is C1+s outside a singular set ∑, so the velocity is, for all time, lipschitzian outside the image of ∑ through the viscous flow. In addition, the correponding lipschitzian norm is independant of the viscosity. This allows us to prove some results related to the inviscid limit for the geometric structures of the vortex patch.

Original languageSpanish
Pages (from-to)489-543
Number of pages55
JournalRevista Matematica Iberoamericana
Volume22
Issue number2
DOIs
StatePublished - 2006

Keywords

  • Inviscid limit
  • Littlewood-Paley theory
  • Navier-Stokes and Euler equations
  • Singular vortex patches

ASJC Scopus subject areas

  • Mathematics(all)

Cite this